# SDR SCNA97280

- Difficulty date: July 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46905
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Nr 8 Lav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NUMBER 8 LAVATORY SMOKE DETECTOR CHIRPS AND WILL NOT RESET.  CLEANED DUST FROM SMOKE DETECTOR AND UNIT OPS CHECKED GOOD.
